# SDR HEER20150819592

- Difficulty date: August 19, 2015
- Submitted: August 19, 2015
- Operation: General aviation
- Aircraft: N496PH
- Make and model: Bell 407
- Aircraft serial: 53398
- Aircraft time: 15,985 hours
- Engine: Allsn 250C47B
- Engine time: 5,270 hours
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Case
- Part number: 23030911
- Part serial: 345762
- Condition: Leaking
- Location: Combust Section
- Part time: 5,270 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 8-9-15 FOR TURBINE O/H.  OUTER COMBUSTION CASE LEAKING AT ARMPITS WHEN PRESSURE TESTED.  REPLACED WITH NEW COMBUSTION CASE.
